# SDR AALA980371

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1711-1722
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND SEVERAL ROLLER TRAY ATTACH HOLES IN SILL BEAM AT FORWARD CARGO DOOR.  REMOVED CORROSION, TREATED, PRIMED, AND PAINTED AREA THEN INSTALLED 2 EACH STRAPS AT FR 25 AND FR 25A PER ESO 30595 DATED 2-11-98.  TST:  265,415.42 HOURS.  CYCLES:  9,488.  (X)
